# SDR DXTA2024122001580

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000022
- Aircraft time: 4,566 hours, 2,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS WILL NOT  TURN OFF. REMOVED PANEL AND RESET INTERTIAL SWITCH FOR LH AFT EMER BATTERY. HOWEVER FOUND THAT INERTIAL SWITCH WAS EASILY TRIPPED WITH A TAP. SO SPOKE WITH MCC AND IT WAS DECIDED TO REPLACE IT. REPLACED SWITCH IAW CE-700 AMM 33-50-10 PERFORMED SUCCESSFUL OPERATIONAL CHECK AND RESTORED AIRCRAFT TO ORIGINAL CONDITION
